Duloxatine

Jess96

Jess96

Active member
Joined
Apr 20, 2019
Messages
40
Location
Manchester
#1
I have started on this recently and I’ve not been hungry in over a week most day eating nothing or of I do tiny bits high energy levels even though I’m not eating has anyone had this experience ?
 
Luci

Luci

Well-known member
Joined
Mar 15, 2019
Messages
323
Location
England
#2
I have had this experience but not with tha same medication. I think this is a very common side effect when starting new medications (from personal experience) and nothing to worry about as long as you don't begin to feel unwell, it passes within 4 weeks and you don't become underweight :)
 
Jess96

Jess96

Active member
Joined
Apr 20, 2019
Messages
40
Location
Manchester
#3
I have had this experience but not with tha same medication. I think this is a very common side effect when starting new medications (from personal experience) and nothing to worry about as long as you don't begin to feel unwell, it passes within 4 weeks and you don't become underweight :)
Hi Lucy thank you for responding I’ve lost 8lbs this week due to not eating lack of hunger, I suffered with bulimia when I was in my teens and feel me getting obsessed with my weight again xxxx
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,421
Location
hiding behind the sofa
#4
Hi jess , 8lbs in one week is a hell of a lot of weight and seeing as you have underlying weight problems in the past if it continues thru the second week and you are still losing at the same rate I would consider seeing a gp as you can’t afford to lose weight at that rate.
 
Luci

Luci

Well-known member
Joined
Mar 15, 2019
Messages
323
Location
England
#5
Unless you are overweight losing 8lb in a week is not good! I've had this issue in the past and I am small anyway. People began to notice quickly. You need to encourage yourself to at least snack at your usual meal times. If you aren't hungry go for bland filling foods (pasta, bread, potato) and take some supplements until your appetite improves as you dont want to risk become unwell or malnourished. Dealing with mental health issues can be difficult enough. You need to be physically healthy ♡ if the problem persists after a month and this side effect does not improve you need to go back to your GP to discuss it, please? Look after yourself :)
 
Jess96

Jess96

Active member
Joined
Apr 20, 2019
Messages
40
Location
Manchester
#6
Thank you daffy and Luci I will keep an eye on it I’m in for blood test on the 24th so I will speak to my doctors becouse my liver function is Also testing high maybe my tablets